# SDR FDEA201901150133

- Difficulty date: January 15, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N85222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SUPPORT ANGLE AT STA 1380 STR 27R ELONGATED HOLES. FORMED NEW SUPPORT ANGLE (CHANNEL), TRIMMED, LOCATED AND DRILLED IAW DRWG 146N8522 REV E, TREATED AND PRIMED, TOP COAT IAW SRM 51-20-01-0G AND AMM 51-21-10-07.
